Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the evaluation of certain complex elliptic integrals


Authors: H. A. Lang and D. F. Stevens
Journal: Math. Comp. 14 (1960), 195-199
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0112241-4
MathSciNet review: 0112241
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. J. Hoüel, Recueil de Formules et de Tables Numériques, Gauthier-Villars, Paris, 1901.
  • [2] Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and physicists, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Bd LXVII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. MR 0060642

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0112241-4
Article copyright: © Copyright 1960 American Mathematical Society